# SDR QMLA2025010820045

- Difficulty date: March 15, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N880SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7130
- Aircraft time: 17,323 hours, 82,674 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 11203025211
- Condition: Cracked
- Location: Zone 200
- Part time: 17,323 hours, 82,674 cycles
- Component: Tailboom, Bolkms
- Component part number: 11730102V002
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION FOUND 2 CRACKS IN THE TOP SKIN OF THE TAILBOOM.
